Formulations and valid inequalities for the node capacitated graph partitioning problem

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: E. Ferreira C, Martin A, de Souza CC, Weismantel R, Wolsey L
Zeitschrift: Mathematical Programming
Jahr der Veröffentlichung: 1996
Band: 74
Seitenbereich: 247 - 266
ISSN: 0025-5610
Sprache: Englisch


Abstract


We investigate the problem of partitioning the nodes of a graph under capacity restriction on the sum of the node weights in each subset of the partition. The objective is to minimize the sum of the costs of the edges between the subsets of the partition. This problem has a variety of applications, for instance in the design of electronic circuits and devices. We present alternative integer programming formulations for this problem and discuss the links between these formulations. Having chosen to work in the space of edges of the multicut, we investigate the convex hull of incidence vectors of feasible multicuts. In particular, several classes of inequalities are introduced, and their strength and robustness are analyzed as various problem parameters change.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Martin, Alexander Prof. Dr.
Lehrstuhl für Angewandte Mathematik (Gemischt-ganzzahlige lineare und nichtlineare Optimierung)


Einrichtungen weiterer Autorinnen und Autoren

Konrad-Zuse-Zentrum für Informationstechnik / Zuse Institute Berlin (ZIB)
Université Catholique de Louvain (UCL)
University of São Paulo / Universidade de São Paulo (USP)


Zitierweisen

APA:
E. Ferreira, C., Martin, A., de Souza, C.C., Weismantel, R., & Wolsey, L. (1996). Formulations and valid inequalities for the node capacitated graph partitioning problem. Mathematical Programming, 74, 247 - 266.

MLA:
E. Ferreira, Carlos, et al. "Formulations and valid inequalities for the node capacitated graph partitioning problem." Mathematical Programming 74 (1996): 247 - 266.

BibTeX: 

Zuletzt aktualisiert 2018-10-08 um 05:23